ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.4.10253

Asymptotic behavior of generalized eigenvalues of the schrodinger operator

Badakhov M. Sh. , Veremeenko O. Y. , Shabat A. B.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
Abstract:
The Schrodinger operator on the real line with compactly supported potential is considered. An asymptotic analysis of complex poles of the transmission coefficient \(1/a(k)\) for some \(\delta\)-type potentials is fulfilled. We are planning to use these poles producing effective methods of approximate solutions of the inverse scattering problem in the one-dimensional case.
Keywords: inverse scattering problem, zeros of entire functions
Language: Russian Download the full text  
For citation: Badakhov M. Sh., Veremeenko O. Y., Shabat A. B. Asymptotic behavior of generalized eigenvalues of the schrodinger operator // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 9-15. DOI 10.23671/VNC.2014.4.10253
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт